# SDR AWXA200700788

- Difficulty date: June 21, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 57,182 hours, 25,573 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D57252921000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C6 CHECK - NR# 5978208, CORROSION ON LEFT WING MAIN LANDING GEAR ANCHORAGE FITTING LUG UPPER FACE AND INSIDE THE LUG BORE, RIB 2 - RIB 3.  REPAIRED LEFT WING MAIN LANDING GEAR ANCHORAGE FITTING LUG UPPER FACE AND INSIDE THE LUG BORE, RIB 2 - RIB 3 IAW USAIRWAYS EA 120074.
